Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

I am suffering from an intractable pain with a popping sensation at my left hip for last 4 years

I am suffering from an intractable pain with a popping sensation at my left hip for last 4 years.The MRI has failed to detect any abnormality.Intra articular corticosteroid injections give only short time relief
Asked On : Thu, 24 Feb 2011
Answers:  2 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
The pain might be originating from areas other than the hip.Is the pain localised to hip joint area or it radiates down to the leg ,or is it associated with tingling or numbness in your leg.Get an MRI of the Lumbar spine done with Screening for the SI joints.Get a CBC , ESR & CRP done.Any medical history.
Answered: Thu, 11 Aug 2011
  User's Response
1)whats ur age...2)what ur job?..3)any trauma sustained?...4)routine hematology to be done ..5)r u addicted to alcohol or are u on medicines like steroid..lot of things like these to be known...6) have u seen any orthopedic surgeon? whats r his views?
Answered: Fri, 25 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor